# SDR 2022FA0000309

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: General aviation
- Aircraft: N6TM
- Make and model: Cessna 560XL
- Aircraft serial: 5606071
- Aircraft time: 2,135 hours, 1,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143718
- Part serial: 09026H7849
- Condition: None
- Location: Right Side Cockp
- Part time: 2,138 hours, 1,599 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF FROM HOUSTON HOBBY ON CLIMB OUT AT APPROXIMATELY  20,000 FEET THE RIGHT SIDE COCKPIT HEATED WINDOW SHATTERED WITH AN AUDIBLE POP. THERE WERE NO PRIOR WARNING OR CAUTIONS (CAS MESSAGES). NO LOSS OF PRESSURE. NO DEGRADATION OF CONTROL OR STABILITY. THERE HAD BEEN NO MAINTENANCE ON OR AROUND THE SIDE WINDOW AREA IN THE LAST FOUR YEARS. UPON REMOVAL OF THE WINDOW, THERE WERE NO INDICATIONS OF ARCHED OR SHORTED ELECTRICAL LEADS OR TERMINAL BLOCKS. NO DISCOLORATION OR INDICATION OF BURNING OR OVERHEATING IN THE WINDOW ITSELF.
